# SDR C8GA20080083A

- Difficulty date: October 29, 2008
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 100
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS SURFACE CORROSION WAS NOTED ON INTERCOSTAL BS 695 STR 27R.  DAMAGED INTERCOSTAL WAS REMOVED, A NEW INTERCOSTAL WAS FABRICATED.  INSTALLED REPAIR IAW SRM 53-10-2 AND 51-10-3.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
